# SDR AALA201801299019

- Difficulty date: January 26, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 52,721 hours, 27,398 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Dirty
- Location: L1 Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE ARMED INDICATION INTERMITTENT ON SIDS PANEL AND ON COCKPIT SYSTEM DISPLAY  WITH THE HANDLE ARMED. REMOVED DEBRIS FROM THEL GIRT BAR LATCH.
